# SDR W8PA970085

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 787-907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INTERCOSTAL CRACKED AT AFT CARGO DOOR UPLATCH ATTACH BS 787-807, RBL 16.5, WL 203.  REPLACED INTERCOSTAL WITH NEW PART.  (M)
